American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Rafe Jones. Fixed-point-free elements of iterated monodromy groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wenjuan Peng and Lei Tan. Quasi-conformal rigidity of multicritical maps. Trans. Amer. Math. Soc. 367 (2015) 1151-1182.
Abstract, references, and article information   
View Article: PDF

[3] Jesús A. De Loera and Edward D. Kim. Combinatorics and geometry of transportation polytopes: An update. Contemporary Mathematics 625 (2014) 37-76.
Book volume table of contents   
View Article: PDF

[4] Ludmil Katzarkov, Ernesto Lupercio, Laurent Meersseman and Alberto Verjovsky. The definition of a non-commutative toric variety. Contemporary Mathematics 620 (2014) 223-250.
Book volume table of contents   
View Article: PDF

[5] Russell Lodge. Boundary values of the Thurston pullback map. Conform. Geom. Dyn. 17 (2013) 77-118.
Abstract, references, and article information   
View Article: PDF

[6] Alexander M. Blokh, Debra Mimbs, Lex G. Oversteegen and Kirsten I. S. Valkenburg. Laminations in the language of leaves. Trans. Amer. Math. Soc. 365 (2013) 5367-5391.
Abstract, references, and article information   
View Article: PDF

[7] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF

[8] Alexander Blokh, Clinton Curry and Lex Oversteegen. Finitely Suslinian models for planar compacta with applications to Julia sets. Proc. Amer. Math. Soc. 141 (2013) 1437-1449.
Abstract, references, and article information   
View Article: PDF

[9] J. W. Cannon, W. J. Floyd, W. R. Parry and K. M. Pilgrim. Nearly Euclidean Thurston maps. Conform. Geom. Dyn. 16 (2012) 209-255.
Abstract, references, and article information   
View Article: PDF

[10] Philipp Meerkamp and Dierk Schleicher. Hausdorff dimension and biaccessibility for polynomial Julia sets. Proc. Amer. Math. Soc. 141 (2013) 533-542.
Abstract, references, and article information   
View Article: PDF

[11] Gregory A. Kelsey. Mapping schemes realizable by obstructed topological polynomials. Conform. Geom. Dyn. 16 (2012) 44-80.
Abstract, references, and article information   
View Article: PDF

[12] Yu Zhai. On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets. Proc. Amer. Math. Soc. 140 (2012) 3453-3462.
Abstract, references, and article information   
View Article: PDF

[13] Laura DeMarco. Combinatorics and topology of the shift locus. Contemporary Mathematics 573 (2012) 35-48.
Book volume table of contents   
View Article: PDF

[14] Robert L. Devaney. Dynamics of $z^n + \lambda/z^n$; Why the Case $n = 2$ is Crazy. Contemporary Mathematics 573 (2012) 49-65.
Book volume table of contents   
View Article: PDF

[15] Joshua J. Clemons. Connectivity of Julia sets for Weierstrass elliptic functions on square lattices. Proc. Amer. Math. Soc. 140 (2012) 1963-1972.
Abstract, references, and article information   
View Article: PDF

[16] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151. MR 2833476.
Abstract, references, and article information   
View Article: PDF

[17] Roland K. W. Roeder. A dichotomy for Fatou components of polynomial skew products. Conform. Geom. Dyn. 15 (2011) 7-19. MR 2769221.
Abstract, references, and article information
View Article: PDF

[18] Guizhen Cui and Yunping Jiang. Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011) 2701-2714. MR 2763733.
Abstract, references, and article information   
View Article: PDF

[19] Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin. A tableau approach of the KSS nest. Conform. Geom. Dyn. 14 (2010) 35-67. MR 2600535.
Abstract, references, and article information   
View Article: PDF

[20] Magnus Aspenberg. The dual nest for degenerate Yoccoz puzzles. Conform. Geom. Dyn. 13 (2009) 187-196. MR 2525102.
Abstract, references, and article information   
View Article: PDF

[21] Volodymyr Nekrashevych. A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$. Trans. Amer. Math. Soc. 362 (2010) 389-398. MR 2550156.
Abstract, references, and article information   
View Article: PDF

[22] L. Koss. A fundamental dichotomy for Julia sets of a family of elliptic functions. Proc. Amer. Math. Soc. 137 (2009) 3927-3938. MR 2529903.
Abstract, references, and article information   
View Article: PDF

[23] John Hubbard, Dierk Schleicher and Mitsuhiro Shishikura. Exponential Thurston maps and limits of quadratic differentials. J. Amer. Math. Soc. 22 (2009) 77-117. MR 2449055.
Abstract, references, and article information   
View Article: PDF

[24] Clinton P. Curry, John C. Mayer and E. D. Tymchatyn. Characterizing indecomposable plane continua from their complements. Proc. Amer. Math. Soc. 136 (2008) 4045-4055. MR 2425746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christoph Bandt and Nguyen Viet Hung. Self-similar sets with an open set condition and great variety of overlaps. Proc. Amer. Math. Soc. 136 (2008) 3895-3903. MR 2425729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Dusan Repovs, Boaz Tsaban and Lyubomyr Zdomskyy. Hurewicz sets of reals without perfect subsets. Proc. Amer. Math. Soc. 136 (2008) 2515-2520. MR 2390521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert L. Devaney. The McMullen domain: Satellite Mandelbrot sets and Sierpinski holes. Conform. Geom. Dyn. 11 (2007) 164-190. MR 2346215.
Abstract, references, and article information   
View Article: PDF

[28] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Saeed Zakeri. On biaccessible points of the Mandelbrot set. Proc. Amer. Math. Soc. 134 (2006) 2239-2250. MR 2213696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Boaz Tsaban. $o$-bounded groups and other topological groups with strong combinatorial properties. Proc. Amer. Math. Soc. 134 (2006) 881-891. MR 2180906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2